Fractal Recursive Function Posses-sing Hyperexponential Growth

Автори

This article considers the research methods of deterministic fractal sets. Specifically, it develops constructive methods for studying recursive functions. The obtained results allow consider deterministic fractal functions from the novel theoretical standpoint.

Publication year: 
2012
Issue: 
4
УДК: 
519.713
С. 104—110. Бібліогр.: 6 назв.
References: 

1. Працьовита І.М. Про розклади дійсних чисел в знакозмінні s-адичні ряди і ряди Остроградського 1-го та 2-го видів // Укр. мат. журн. – 2009. – 61, № 7. – С. 958–968.
2. Кроновер Р.М. Фракталы и хаос в динамических сис- темах. – М.: Постмаркет, 2000. – 354 с.
3. Гудстейн Р.Л. Рекурсивный анализ. – М.: Наука, 1970. – 472 с.
4. Эндрюс Г. Теория разбиений – М.: Наука, 1982. – 256 с.
5. Холл М. Комбинаторика. – М.: Мир, 1970. – 424 с.
6. Кукуш А.Г. Монотонні послідовності і функції. – К.: Вища шк., 2007. – 104 с.

AttachmentSize
2012-4-18.pdf142.15 KB

Тематичні розділи журналу

,